Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I had a really bad headache today and the circumstances

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12516 Questions
Question
I had a really bad headache today and the circumstances around it are a bit embarrassing. I was in the shower and masturbating and about the time I thought I was going to climax, a terrible pain hit the back of my head, behind my ears. Is this anything to ask my doctor about ? Needless to say, I've never done this specific activity before, and at my age, do not even masturbate that often.
Posted Sun, 26 Nov 2017 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 23 minutes later
Brief Answer:
May have many reason.

Detailed Answer:

Hello,
Thanks for trusting us with your health concern.
I have gone through your query,headache may be due to many reason.This may be due to gastritis so take antacid.This may be due to change in blood pressure so get your bp check do accordingly.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor